Teichmüller Curves in Genus Two: The Decagon and Beyond

DSpace/Manakin Repository

Teichmüller Curves in Genus Two: The Decagon and Beyond

Citable link to this page

. . . . . .

Title: Teichmüller Curves in Genus Two: The Decagon and Beyond
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2005. Teichmüller curves in genus two: The decagon and beyond. Journal fur die Reine und Angewandte Mathematik 2005(582): 173-199. Revised 2008.
Full Text & Related Files:
Published Version: doi:10.1515/crll.2005.2005.582.173
Other Sources: http://www.math.harvard.edu/~ctm/papers/index.html
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3446003

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7588]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters